# SDR CALA2018092401984

- Difficulty date: September 22, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N415UA
- Make and model: Airbus A320-232
- Aircraft serial: 475
- Aircraft time: 77,944 hours, 30,349 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Part number: D5348006220100
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FR66 AFT DOOR STOP FITTING HOLES, BOTTOM DOOR STOP FITTING I/B LOWER FASTENER HOLE HAS CRACK INDICATION. REPAIRED FR66 I/B LOWER HOLE IAW SRM 53-41-12-300-010.
